am gaining more weight on this testosterone endiacate and serious now from 11 stone I am now 14 and the gp prescribed me some tablets but I was leaking oily stuff and as I work in an office all day was getting embarrassing, I came off these, I cannot go to the gym as all my joints ache, I seriously need help and not getting any, someone help... please
Really, one of the best things you can do is to walk. Take a brisk walk every day work up to twice a day and longer walks. Walking is one of the easiest exercises on your joints and will help you lose weight. Water exercises, even just walking laps in a pool is good too if you have access to a swimming pool. Your joints will likely feel better once you lose weight and with the exercise. It is hard when you have joint pain to exercise and it may hurt worse at first, but walking will help your joints in the long run. Watch your calories. Eat fresh veggies, chicken and fish. Are you on any medication for your joint pain? It may help you to exercise better if you get on some medication for pain.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 6 Mar 2012 • 1 answer
My pain doc tested my testosterone level. It was undetectable. He really wants me on topical testos?
Posted 15 Dec 2012 • 4 answers
Posted 3 Sep 2013 • 1 answer
Posted 16 May 2014 • 20 answers